논문KCI 등재
Finite $p$-groups whose normal closures of non-normal subgroups have two orders
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We describe the structure of finite $p$-groups in which all normal closures of non-normal subgroups have two orders for $p>2$.
Abstract
We describe the structure of finite $p$-groups in which all normal closures of non-normal subgroups have two orders for $p>2$.
참고문헌 (10)
- L. An, "Finite p-groups whose non-normal subgroups have few orders", Front. Math. China, 13(4), pp.763~777 (2018)[DOI]
- Y. Berkovich, "Groups of prime power order. Vol. 1" (2008), Walter de Gruyter GmbH & Co. KG
- L. L. Li, "Central extension of inner abelian p-groups. I", Acta Math. Sinica (Chinese Ser.), 53(4), pp.675~684 (2010)
- D. S. Passman, "Nonnormal subgroups of p-groups", J. Algebra, 15, pp.352~370 (1970)[DOI]
- L. Wang, "Finite groups in which the normal closures of non-normal subgroups have the same order", J. Algebra Appl, 15(7), pp.1650125~ (2016)[DOI]
- M. Y. Xu, "A theorem on metabelian p-groups and some consequences", Chinese Ann. Math. Ser. B, 5(1), pp.1~6 (1984)
- Qinhai Zhang, "Finite groups which have many normal subgroups", 대한수학회지, 46(6), pp.1165~1178 (2009), 대한수학회
- Q. Zhang, "Finite p-groups whose nonnormal subgroups have orders at most p3", Front. Math. China, 9(5), pp.1169~1194 (2014)[DOI]
- Q. Zhang, "Finite 2-groups whose nonnormal subgroups have orders at most 23", Front. Math. China, 7(5), pp.971~1003 (2012)[DOI]
- J. Zhang, "Finite p-groups all of whose minimal nonnormal subgroups posses large normal closures", Comm. Algebra, 44(2), pp.628~638 (2016)[DOI]
관련 논문AI추천
Finite $p$-groups in which the normalizer of every non-normal subgroup is contained in its normal closureJunxin Wang, Pengfei Bai, Xiuyun Guo대한수학회 · 대한수학회보2018 · 제55권 제6호FINITE p-GROUPS WHOSE NON-ABELIAN SUBGROUPS HAVE THE SAME CENTERLifang Wang대한수학회 · 대한수학회지2017 · 제54권 제4호On finite barely non-abelian $p$-groupsDongSeung Kang대한수학회 · 대한수학회보2016 · 제53권 제5호Finite groups which have many normal subgroupsHaipeng Qu, Mingyao Xu, Qinhai Zhang, Xiaoqiang Guo대한수학회 · 대한수학회지2009 · 제46권 제6호FINITE p-GROUPS WHOSE NON-CENTRAL CYCLIC SUBGROUPS HAVE CYCLIC QUOTIENT GROUPS IN THEIR CENTRALIZERSHaipeng Qu, Jiao Wang, Lihua Zhang대한수학회 · 대한수학회보2015 · 제52권 제2호Finite $p$-groups all of whose subgroups of class 2 are generated by two elementsPujin Li, Qinhai Zhang대한수학회 · 대한수학회지2019 · 제56권 제3호
이 간행물의 다른 논문 (9건)
The moduli spaces of Lorentzian left-invariant metrics on three-dimensional unimodular simply connected Lie groupsMohamed Boucetta, Abdelmounaim Chakkarpp. 651-684On $3^k$-regular cubic partitionsHirakjyoti Das, Nayandeep Deka Baruahpp. 685-697Foliations from left ordersChenxi Wu, 백형렬, Sebastian Henselpp. 699-715Uniqueness of quasi-roots in right-angled Artin groups이언경, 이상진pp. 717-731Gorenstein quasi-resolving subcategoriesWeiqing Cao, Jiaqun Weipp. 733-756
